International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 1, Pages 1-14
Recent development in the theory of linear partial differential equations
Villa Orangini, 119 Avenue de Braucolar, Nice 06100, France
Received 11 July 1978
Copyright © 1980 Jean Dieudonné. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A historical development of the theory of linear partial differential equation is reviewed with comments. A recent development in the theory of linear partial differential equations is discussed.